# SDR AALA202504032221

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 30,290 hours, 3,683 cycles
- Engine: GENX1B74
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7011101H02
- Part serial: 4714917
- Condition: Inoperative
- Location: Engine
- Part time: 29,624 hours, 3,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C DIVERTED INTO DFW DUE TO L ENG A/I FAIL. MAINTENANCE REPLACED ENG A/I VLV PERAMM 30-21-08.
